# SDR DALA2024032503743

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 36,204 hours, 4,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 2L DOOR WON'T ARM PROPERLY. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR. OK FOR SERVICE. (4317244)
